The joint universality and the generalized strong recurrence for Dirichlet $L$-functions

Volume 138 / 2009

Takashi Nakamura Acta Arithmetica 138 (2009), 357-362 MSC: Primary 11M06; Secondary 11M26. DOI: 10.4064/aa138-4-6

Authors

  • Takashi NakamuraDepartment of Mathematics
    Faculty of Science and Technology
    Tokyo University of Science
    Noda, Chiba 278-8510, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image